# SDR DALA2024020801698

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,192 hours, 2,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 GOUGE AT AFT CARGO CUTOUT, FWD LWR CORNER. CORRECTIVE ACTION: COMPLIED WITH A330 SRM 53-41-11-205-045. (5031449)
